Stieltjes integral representation and effective diffusivity bounds for turbulent transport

Research output: Contribution to journalArticle


A Stieltjes integral representation for the effective diffusivity in turbulent transport is developed. This formula is valid for all Peclet numbers and yields a rigorous resummation of the divergent perturbation series in Peclet number provided that all diagrams are computed exactly. Another consequence of the integral representation is convergent upper and lower bounds on effective diffusivity for all Peclet numbers utilizing a prescribed finite number of terms in their perturbation series.

Original languageEnglish (US)
Pages (from-to)753-755
Number of pages3
JournalPhysical Review Letters
Issue number7
StatePublished - Jan 1 1989


ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this